An Interdisciplinary Journal

2004, Vol.7, No.1, pp.78-84

Scalar Fields Superdense Gravitating Systems
A. V. Minkevich, A. S. Garkun, Yu. G. Vasilevski

By using generalized cosmological Friedmann equations for homogeneous isotropic models deduced in the framework of gauge theories of gravitation, oscillating solutions for superdense gravitating systems including scalar fields and ultrarelativistic matter are obtained and analyzed. It is shown that for models of flat and open type obtained solutions have non-stationary character, and solutions of closed type can have quasi-stationary as well as non-stationary regime in dependence on values of indefinite parameter and initial conditions.
Key words: gauge theories of gravity, scalar fields, superdense gravitating systems

Full text:  Acrobat PDF  (230KB)   PostScript (644KB)   PostScript.gz (231KB)

ContentsJournal Home Page

Copyright © Nonlinear Phenomena in Complex Systems. Last updated: April 15, 2004